# SDR AALA2019040199003

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 58,957 hours, 9,788 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195821
- Part serial: 0263
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS THAT ON BASE TO FINAL WHILE EXTENDING FLAPS, RECEIVED TRAILING EDGE FLAP ASYM MESSAGE. COMPLIED WITH QRH  WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED AND REPLACED THE LH OUTBOARD #2 FLAP TRNASMITTOR IAW AMM 27-51-45. OPS CHECK OK.
